| Model Number |
383069 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during an in-office evaluation, a ventricular high rate event was noted, with marker intervals suspicious for oversensing and noise on the right ventricular (rv) lead.The rv lead remains in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported that the right ventricular (rv) lead was reprogrammed and remains in use.